# SDR CA101108013

- Difficulty date: October 24, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 474001
- Condition: Failed
- Location: Nlg Lock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) WITH GEAR RETRACTION NOSE WHEEL REMAINED DOWN AND LOCKED FOR 23 SEC AFTER MAINS WERE UP AND LOCKED.  NOSEWHEEL AMBER, RED AND UNSAFE LIGHTS REMAINED ILLUMINATED.  GEAR CAME UP BY ITSELF AND LIGHTS WENT DARK.  ALTERNATE GEAR EXT ACCOMPLISHED.  REPLACED NLG LOCK ACTUATOR.
